# SDR AALA202310272997

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 36,242 hours, 14,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY DOOR DAMPER CYLINDER ACCUMULATOR PRESSURE LOW. SERVICED L3 EMERGENCY DOOR DAMPER PRESSURE ACCUMULATOR TO THE CORRECT PRESSURE.
